# SDR SWIA202158805

- Difficulty date: March 15, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/NB FLAP O/B UPPER FITTING THROUGHT BOLT AND NUT HARDWARE CORRODED.      (C-CHECK RO 6/11/2021)    REPLACED L/H I/B FLAP O/B UPPER FITTING THROUGH BOLT AND NUT HARDWARE.  TO BE INSTALLED ON CAMP CP22000952.
